My doctor gave me a couple cases of Lovaza that I've been taking. Suddenly I started getting stomach pains in the morning and burping up fish. I finally realized that the pills expired in May and June (it's Aug 31st). Is this the cause of my GI upset?
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dietary Supplementation - I recently found out my vitamin d level is low. Have since started taking?
... 1000 iu daily. Just had bone density test and am boarderlevel.Dr. recommends 500mg daily with calcium.should this be over and above the 1000mg a ...
1 answer • 22 Aug 2009
... better when I take them, and I can tell when I don't. I get a foggy feeling, or groggy feeling in my head and my feet hurt in the morning ...
2 answers • 1 Mar 2010
... supplements a day for many years, and everything has been working well. Our doctor says "you can't have too much fiber". ...
0 answers • 15 May 2011
... appointment is next friday and I just want to know what I should expect from starting the supplement... will I start feeling any better? He just ...
1 answer • 8 Mar 2012
0 answers • 26 Jul 2013